# SDR AALA20130219008

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 70,174 hours, 19,499 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN FLAP LEADING EDGE SKIN CHAFFED.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER AND FILLER PER EA B757-57-028330.
